# SDR ASAA2020121033668

- Difficulty date: December 10, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 49,069 hours, 14,560 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 233C
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 23,868 hours, 6,898 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT COMES ON.  GROUNDED-YES.  REPLACED ZONE TRIM AIR MODULATING VALVE, REF B737-800 AMM 21-61-21-400-801.  OPERATIONS NORMAL.  CLEARED FAULT, REF AMM 21-61-00-700-806-002.
